Alert archive / Oregon / Gale Warnings in 2018

Gale Warning 38, NWS Medford, OR

December 14, 2018

NWS Medford, OR issued this gale warning at Dec 14, 2018, 2:28 PM PST. It took effect at Dec 15, 2018, 2:56 PM PST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 14, 2018, 2:28 PM PST (22:28 UTC)
In effect from
Dec 15, 2018, 2:56 PM PST
Expired
Dec 16, 2018, 1:00 PM PST
In force
22 hr
Issued by
NWS Medford, OR

The text

As transmitted.

781 
WHUS76 KMFR 142228
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
228 PM PST Fri Dec 14 2018


PZZ350-356-370-376-151200-
/O.EXT.KMFR.SE.W.0053.000000T0000Z-181216T0000Z/
/O.NEW.KMFR.GL.W.0038.181216T0000Z-181217T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
228 PM PST Fri Dec 14 2018

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 PM PST SATURDAY...
...GALE WARNING IN EFFECT FROM 4 PM SATURDAY TO 4 PM PST SUNDAY...

The National Weather Service in Medford has issued a Gale
Warning...which is in effect from 4 PM Saturday to 4 PM PST
Sunday. 

* Seas...Very steep 20 to 23 feet this evening, gradually
  diminishing to 15 to 17 feet tonight. After a brief break
  Saturday, seas will increase again Saturday evening. 

* Winds...Southwest 20 to 30 kt into this evening. Winds will
  briefly diminish tonight into Saturday morning, then south 
  gales 35 to 45 kts are expected Saturday evening
 
* Areas affected...All areas.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/hazard 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Hazardous Seas Warning means very steep and hazardous sea
conditions are imminent or occurring. Recreational boaters should
remain in port, or take shelter until waves subside.  Commercial
vessels should prepare for rough seas and consider remaining in
port or taking shelter in port until hazardous seas subside.

&&

$$


http://www.weather.gov/medford
6 follow-up statements
098 
WHUS76 KMFR 150451
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
851 PM PST Fri Dec 14 2018


PZZ350-356-370-376-151800-
/O.CON.KMFR.SE.W.0053.000000T0000Z-181216T0000Z/
/O.CON.KMFR.GL.W.0038.181216T0000Z-181217T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
851 PM PST Fri Dec 14 2018

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST
SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM SATURDAY TO 4 PM PST
SUNDAY...

* Seas...Diminishing to 15 to 17 feet tonight. After a brief 
  break Saturday, seas will increase again Saturday evening. 

* Winds...10 to 15 knots tonight. Then south gales 35 to 45 kts
  with gusts to 50 knots are expected Saturday evening and
  Saturday night.

* Areas affected...All areas.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/hazard 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Hazardous Seas Warning means very steep and hazardous sea
conditions are imminent or occurring. Recreational boaters should
remain in port, or take shelter until waves subside.  Commercial
vessels should prepare for rough seas and consider remaining in
port or taking shelter in port until hazardous seas subside.

&&

$$


http://www.weather.gov/medford
206 
WHUS76 KMFR 151052
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
252 AM PST Sat Dec 15 2018

PZZ350-356-370-376-160000-
/O.CON.KMFR.SE.W.0053.000000T0000Z-181216T0000Z/
/O.CON.KMFR.GL.W.0038.181216T0000Z-181217T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
252 AM PST Sat Dec 15 2018

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM PST SUNDAY...

* Seas...Diminishing this morning, but remaining high and very
  steep. Seas will increase again early this evening into Sunday
  evening with large southerly wind waves and a building long
  period west swell reaching a combined peak of 25 to 30 feet. 

* Winds...15 to 25 knots today. Then south gales 35 to 45 kts with
  gusts to 50 knots are expected early this evening into Sunday
  afternoon. 

* Areas affected...All areas, though with highest winds and seas
  in the outer waters.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/hazard 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Hazardous Seas Warning means very steep and hazardous sea
conditions are imminent or occurring. Recreational boaters should
remain in port, or take shelter until waves subside.  Commercial
vessels should prepare for rough seas and consider remaining in
port or taking shelter in port until hazardous seas subside.

&&

$$


http://www.weather.gov/medford
284 
WHUS76 KMFR 151915
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
1115 AM PST Sat Dec 15 2018

PZZ350-356-370-376-160815-
/O.CON.KMFR.SE.W.0053.000000T0000Z-181216T0000Z/
/O.CON.KMFR.GL.W.0038.181216T0000Z-181217T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
1115 AM PST Sat Dec 15 2018

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM PST SUNDAY...

* Seas...Steep 10 to 12 feet within 30 nm and up to 14 feet beyond
  30 nm today. Seas increase tonight to very steep 13 to 16 feet
  within 20 nm and 17 to 22 feet beyond 20 nm from shore. Large, 
  long period west swells of 22 at 20 seconds arrive Sunday 
  afternoon and continue into Monday.

* Winds...15 to 25 knots today. Then south gales 35 to 45 kts 
  with gusts to 50 knots are expected early this evening into 
  Sunday afternoon. 

* Areas affected...All areas, though with highest winds and seas 
  in the outer waters. 

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/hazard 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Hazardous Seas Warning means very steep and hazardous sea
conditions are imminent or occurring. Recreational boaters should
remain in port, or take shelter until waves subside.  Commercial
vessels should prepare for rough seas and consider remaining in
port or taking shelter in port until hazardous seas subside.

&&

$$

http://www.weather.gov/medford
010 
WHUS76 KMFR 152256
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
256 PM PST Sat Dec 15 2018

PZZ350-356-370-376-161200-
/O.CAN.KMFR.SE.W.0053.000000T0000Z-181216T0000Z/
/O.EXT.KMFR.GL.W.0038.181215T2256Z-181217T0000Z/
/O.NEW.KMFR.SE.W.0054.181217T0000Z-181218T0000Z/
/O.NEW.KMFR.GL.A.0028.181218T0000Z-181218T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
256 PM PST Sat Dec 15 2018

...GALE WARNING NOW IN EFFECT UNTIL 4 PM PST SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 PM SUNDAY TO 4 PM PST 
MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY
NIGHT...

The National Weather Service in Medford has issued a Hazardous
Seas Warning...which is in effect from 4 PM Sunday to 4 PM PST
Monday. A Gale Watch has also been issued. This Gale Watch is in
effect from Monday afternoon through late Monday night.

* Seas...Increasing tonight to very steep 13 to 16 feet within 20
  nm and 17 to 22 feet beyond 20 nm from shore. Large, long period
  west swells of 22 feet at 20 seconds arrive Sunday afternoon 
  and continue into Monday. 

* Winds...South gales 35 to 45 kts with gusts to 50 knots are 
  expected early this evening into Sunday afternoon. 

* Areas affected...All areas, though with highest winds and seas 
  in the outer waters. 

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/hazard 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hazardous Seas Warning means very steep and hazardous sea
conditions are imminent or occurring. Recreational boaters should
remain in port, or take shelter until waves subside.  Commercial
vessels should prepare for rough seas and consider remaining in
port or taking shelter in port until hazardous seas subside.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

http://www.weather.gov/medford
092 
WHUS76 KMFR 160350
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
750 PM PST Sat Dec 15 2018


PZZ350-356-370-376-161700-
/O.CON.KMFR.GL.W.0038.000000T0000Z-181217T0000Z/
/O.CON.KMFR.SE.W.0054.181217T0000Z-181218T0000Z/
/O.CON.KMFR.GL.A.0028.181218T0000Z-181218T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
750 PM PST Sat Dec 15 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 4 PM SUNDAY TO 4
PM PST MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY
NIGHT...

* Seas...Increasing to very steep 13 to 16 feet within 20 nm and 
  17 to 22 feet beyond 20 nm from shore. Very high, long period 
  west swells of 25 to 23 feet at 20 seconds arrive Sunday 
  afternoon. This swell lowers slightly, but still remains 
  hazardous Monday. 

* Winds...South gales 35 to 45 kts with gusts to 50 knots are
  expected tonight into Sunday afternoon. Gales will likely start
  again Monday night.

* Areas affected...All areas, though with highest winds and seas 
  in the outer waters. 

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/hazard 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hazardous Seas Warning means very steep and hazardous sea
conditions are imminent or occurring. Recreational boaters should
remain in port, or take shelter until waves subside.  Commercial
vessels should prepare for rough seas and consider remaining in
port or taking shelter in port until hazardous seas subside.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$


http://www.weather.gov/medford
586 
WHUS76 KMFR 161036
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
236 AM PST Sun Dec 16 2018

PZZ350-356-370-376-162345-
/O.EXT.KMFR.GL.W.0038.000000T0000Z-181216T2100Z/
/O.EXT.KMFR.SE.W.0054.181216T2100Z-181218T0000Z/
/O.EXT.KMFR.GL.A.0028.181218T0000Z-181218T1500Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
236 AM PST Sun Dec 16 2018

...GALE WARNING NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...
...GALE WATCH NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY
MORNING...
...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 1 PM THIS AFTERNOON
TO 4 PM PST MONDAY...

* Seas...Likely remaining very high and very steep at 20 to as
  high as 28 feet through Tuesday. Seas will be a combination of
  southerly wind waves and a long period west swell. 

* Winds...South gales 35 to 45 kts with gusts to 50 knots into
  this afternoon. Gales will likely return Monday afternoon into
  Tuesday morning. 

* Areas affected...All areas, though with highest winds and seas 
  in the outer waters. 

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/hazard 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hazardous Seas Warning means very steep and hazardous sea
conditions are imminent or occurring. Recreational boaters should
remain in port, or take shelter until waves subside.  Commercial
vessels should prepare for rough seas and consider remaining in
port or taking shelter in port until hazardous seas subside.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$


http://www.weather.gov/medford

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Dec 14, 10:05 AM PST, 4 hours 23 minutes earlier.

Area forecast discussion, Dec 14, 10:05 AM PST, 4 hours 23 minutes before
Area Forecast Discussion
National Weather Service Medford OR
1005 AM PST Fri Dec 14 2018

.Updated Aviation Discussion.

.UPDATE...The front we have been expecting for the past few days
has arrived, producing gusty winds in our usual areas. Rain has
not yet started in earnest, but will do so over the next few
hours. The forecast appears to be on track, so other than a few
adjustments to cloud cover, just to bring things in line with
current satellite imagery, there is no need for any changes this
morning.

Wind, snow, and surf warnings/advisories continue. It is likely
we will see an upgrade to the high surf advisory today, to
account for much larger breakers expected along area beaches later
this weekend.

Forecast concerns today will center around the ongoing frontal
passage, then will focus on the next frontal system on Sunday.
This second front appears much wetter and will pass through the
area slower, so rainfall amounts should be more significant than
with the front today. For more information on this and the rest
of the forecast, see the previous discussion below. -BPN

&&

.AVIATION...For the 14/18Z TAFs...The main concern will be wind
speed shear for all the TAF sites, except for Klamath Falls. There
have been a few pireps reports indicating moderate turbulence around
1000 to 1500 feet above the ground. Strong winds have already
surfaced at North Bend, and should continue into early this
afternoon, before gradually decreasing. Low level wind shear is
expected to continue until the stronger winds surface and winds
aloft decrease after frontal passage, especially in the Shasta
Valley, the Rogue Valley and east of the Cascades.

VFR conditions prevail this morning. There are only a few patches of
LIFR fog in the Illinois Valley and north end of the Rogue Valley,
including Grants Pass with coverage limited due to strong winds
aloft and high level cloud cover. Ceilings will deteriorate to MVFR
at the coast first, then over much of the area with mountain
obscuration as the front pushes east. There's a chance for brief
MVFR ceilings at the coast due to moderate to heavy precipitation as
the front move inland, but confidence is not high enough to put the
lower conditions in the North Bend TAF. -Petrucelli

&&

.MARINE...Updated 850 AM PST Friday 14 December 2018...Moderate to
strong south winds are already in place. Winds will shift from south
to southwest first in the outer waters, then over the inner waters
by late this morning as the front moves onshore. Pressure gradients
will still be tight, that means gusty southwest winds are likely
this afternoon into this evening. Winds will drop below gales this
afternoon, but seas will remain hazardous, so we'll keep the
Hazardous Seas Warning up.

Improvement on Saturday morning will be slight and brief. The next
front will bring possible gales late Saturday into Sunday, and
another swell train may bring the highest seas of the season so far
Sunday into Sunday night. High to very high seas will likely
continue with multiple fronts through next week. -Petrucelli

&&

.PREV DISCUSSION... /Issued 621 AM PST Fri Dec 14 2018/

DISCUSSION...
A strong and sharp cold front is gathering west of the coastal
waters this morning as southeasterly winds increase in some
locations. These southeast winds have mixed warm and dry air down
to the surface in some areas while other areas still reside in
the air mass that got trapped under the inversion last evening.
This is leading to some abrupt variations in conditions in short
distances this morning. For instance, it's in the lower 50s and
breezy in the Ashland area, while it's in the upper 20s with fog
in the Medford area. Along and near the coast temperatures are now
in the lower 60s ahead of the incoming cold front while sheltered
valleys and those just a bit inland from the coast are in the
30s.

In addition to the ongoing wind headlines and high surf advisory
that are in effect for today, we've issued a Winter Weather
Advisory for snow and blowing snow for portions of southern and
western Siskiyou County above 4500 feet. We expect a strong surge
of southerly winds across the forecast area this morning into this
afternoon to be followed by a sharp cold front that will bring
snow levels in the 4500-5500 foot range down to 3000-4000 feet
tonight. This front is expected to be a quick hitter, with
precipitation likely only lasting for about 6 hours at most
locations. 6 hour rainfall could exceed an inch on portions of
Curry County and snow amounts in the mountains should be generally
2-6 inches above 4500 feet.

There are 3 additional concerns for today. The first is that there
will be a threat of thunderstorms along and near the coast this
afternoon. Any thunderstorms there will be capable of moderate to
strong wind gusts. The second is wind gusts across the mountains
and east side. With 700MB winds in the 70-80mph range ahead of the
front, these stronger winds aloft could mix down in gusts for
elevations above 5kft. However, it's a short-lived threat about 2
hours either side of midday. Third is snow levels in the Mount
Shasta area. The NAM12 guidance suggests snow levels could fall as
low as 3kft, but other guidance keeps the snow level at or above
4kft. If the precipitation rates are heavy enough, like the NAM12
bullishly indicates, then snow levels could end up more toward
the NAM12 solution.

A few showers with today's front will linger this evening through
Saturday morning. Upslope SE flow precipitation is then expected
to continue in the Mount Shasta area Saturday as another strong
front pushes toward the coast. This front is expected to generally
hang offshore resulting in gusty SE winds in areas prone to
higher winds from that direction. The front is then expected to
push inland Sunday afternoon through Monday. Like today's front,
the heaviest precipitation with it is expected to affect the
coast and northwestern California. Snow levels are expected to be
in the 6kft-7kft range Sunday before coming down Sunday night
through Monday.

Early next week the models diverge with the GFS pushing fronts
mostly into Washington and northern Oregon while the ECMWF
maintains a more progressive pattern. Snow levels are likely to
surge upward during this time period and then come back down. It
should be noted that some model runs show enough precipitation
over SW Oregon that some coastal and near coastal rivers could see
major rises by later in the week. BTL

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Wind Advisory until 7 PM PST this evening for ORZ030-031.
     High Wind Warning until 1 PM PST this afternoon for ORZ021-022.
     High Surf Advisory until 4 AM PST Sunday for ORZ021-022.
     Wind Advisory until 1 PM PST this afternoon for ORZ026.

CA...Wind Advisory until 7 PM PST this evening for CAZ085.
     Winter Weather Advisory from 1 PM this afternoon to 7 PM PST
     this evening for CAZ080-082.
     High Wind Warning until 1 PM PST this afternoon for CAZ081.

Pacific Coastal Waters...Gale Warning until 1 PM PST this afternoon for
     PZZ350-356-370-376.
     Hazardous Seas Warning from 1 PM this afternoon to 1 AM PST
     Saturday for PZZ350-356-370-376.

In the hours before

Local storm report, Dec 14, 10:23 AM PST, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1023 AM PST FRI DEC 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 AM     NON-TSTM WND GST 1 SE BROOKINGS          42.05N 124.28W
12/14/2018  M69 MPH          CURRY              OR   TRAINED SPOTTER

&&
Local storm report, Dec 14, 10:24 AM PST, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1024 AM PST FRI DEC 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 AM     NON-TSTM WND GST 5 NNW BROOKINGS         42.12N 124.32W
12/14/2018  M46 MPH          CURRY              OR   TRAINED SPOTTER

&&
Local storm report, Dec 14, 10:35 AM PST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1035 AM PST FRI DEC 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 AM     NON-TSTM WND GST TENNANT                 41.59N 121.91W
12/14/2018  E50 MPH          SISKIYOU           CA   TRAINED SPOTTER

&&
Local storm report, Dec 14, 11:06 AM PST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1106 AM PST FRI DEC 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 AM     NON-TSTM WND GST NORTH BEND              43.41N 124.24W
12/14/2018  M58 MPH          COOS               OR   ASOS

1035 AM     NON-TSTM WND GST GOLD BEACH              42.41N 124.42W
12/14/2018  M59 MPH          CURRY              OR   AWOS

&&

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 2:37 AM PSTHazardous Seas WarningMFR36 hr
Dec 14, 2:40 PM PSTHigh Surf WarningMFRCoos, Curry, Douglas4 days
Dec 14, 4:20 AM PSTWinter Weather AdvisoryMFRSiskiyou15 hr

Nearby

Gale Warnings in Oregon, 2018Every gale warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.